Vol. 6, No. 4, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Second order stability for the Monge–Ampère equation and strong Sobolev convergence of optimal transport maps

Guido De Philippis and Alessio Figalli

Vol. 6 (2013), No. 4, 993–1000
Abstract

The aim of this note is to show that Alexandrov solutions of the Monge–Ampère equation, with right-hand side bounded away from zero and infinity, converge strongly in Wloc2,1 if their right-hand sides converge strongly in Lloc1. As a corollary, we deduce strong Wloc1,1 stability of optimal transport maps.

Keywords
Monge–Ampère, stability, Sobolev convergence
Mathematical Subject Classification 2010
Primary: 35J96
Secondary: 35B45
Milestones
Received: 19 March 2012
Revised: 27 September 2012
Accepted: 15 November 2012
Published: 21 August 2013
Authors
Guido De Philippis
Scuola Normale Superiore
p.za dei Cavalieri 7
I-56126 Pisa
Italy
Alessio Figalli
Department of Mathematics
University of Texas at Austin
1 University Station C1200
Austin, TX 78712
United States